Symmetry breaking for semilinear elliptic equations on sectorial domains in ℝ2

Song-Sun Lin*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We first study the Poisson equation [FORMULLA OMITTED] where ov ov [FORMULLA OMITTED] is a sector in [FORMULLA OMITTED] We obtain Schauder-type estimates and Fredholm alternative theory for the problem. We then study the symmetry breaking problem for the Gel’fand equation [FORMULLA OMITTED] in [FORMULLA OMITTED] and obtain a complete picture about the relationships among three parameters λ, b, and ω in the problem.

Original languageEnglish
Pages (from-to)327-353
Number of pages27
JournalProceedings of the Royal Society of Edinburgh: Section A Mathematics
Volume118
Issue number3-4
DOIs
StatePublished - 1 Jan 1991

Fingerprint Dive into the research topics of 'Symmetry breaking for semilinear elliptic equations on sectorial domains in ℝ2'. Together they form a unique fingerprint.

Cite this